MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. GRIPPER PORT-A-CATH NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. GRIPPER PORT-A-CATH NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2947-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated in the report that a product leakage in the hematology department during use.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the service history and information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.No event history log provided.

Brand Name
GRIPPER PORT-A-CATH NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24258182
Report Number3012307300-2026-00867
Device Sequence Number8010139
Product Code FPA
UDI-Device Identifier10610586016776
UDI-Public(01)10610586016776(17)300427(10)6108663
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2947-24
Device Lot Number6108663
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown